BROWSE

Related Scientist

Jihun, Yum's photo.

Jihun, Yum
복소기하학 연구단
more info

ITEM VIEW & DOWNLOAD

Limit of Bergman kernels on a tower of coverings of compact Kähler manifolds

Cited 0 time in webofscience Cited 0 time in scopus
32 Viewed 0 Downloaded
Title
Limit of Bergman kernels on a tower of coverings of compact Kähler manifolds
Author(s)
Yoo, S.; Jihun Yum
Publication Date
2024-02
Journal
Mathematische Annalen, v.388, pp.1609 - 1628
Publisher
Springer Verlag
Abstract
We prove the convergence of the Bergman kernels and the L2-Hodge numbers on a tower of Galois coverings { Xj} of a compact Kähler manifold X converging to an infinite Galois (not necessarily universal) covering X~. We also show that, as an application, sections of canonical line bundle KXj for sufficiently large j give rise to an immersion into some projective space, if so do sections of KX~. © 2023, The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature.
URI
https://pr.ibs.re.kr/handle/8788114/14782
DOI
10.1007/s00208-022-02552-z
ISSN
0025-5831
Appears in Collections:
Center for Complex Geometry (복소기하학 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse